The linear-exponential-quadratic-Gaussian control for discrete systems with application to reliable stabilization

Der-Cherng Liaw, Chun Hone Chen

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper, we derive the discrete linear-exponential-quadratic-Gaussian (LEQG) controller which can take both the system and measurement noise covariances into consideration. Comparing with the traditional linear-quadratic-Gaussian (LQG) design, the LEQG has the wilder design freedom. The proposed discrete LEQG control scheme is then applied to the study of reliable control which can tolerate abnormal operation within some pre-specified set of actuators. This is achieved by suitable modification of the algebraic Riccati equation for the design of the controller. The bounds of gain margins for the feedback control gains of reliable stabilization are also derived. The stability of the overall system is preserved despite the abnormal operation of actuators within a pre-specified subset in the bounds of gain margins.

Original languageEnglish
Pages (from-to)303-321
Number of pages19
JournalApplied Mathematics and Computation
Volume137
Issue number2-3
DOIs
StatePublished - 25 May 2003

Keywords

  • Algebraic Riccati equation
  • Discrete linear-exponential-quadratic-Gaussian control
  • Kalman filter
  • Reliable control

Fingerprint Dive into the research topics of 'The linear-exponential-quadratic-Gaussian control for discrete systems with application to reliable stabilization'. Together they form a unique fingerprint.

  • Cite this